Alert archive / Alabama / Tornado Warnings in 2014

Tornado Warning 6, NWS Huntsville, AL

April 28, 2014Colbert County, Franklin County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 28, 2014, 3:56 PM CDT for Colbert County, Franklin County, Alabama. It was in force for 34 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 3:56 PM CDT (20:56 UTC)
Expired
Apr 28, 2014, 4:30 PM CDT
In force
34 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Franklin County, AL

The radar

The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 3:56 PM CDTTORNADO 12 Nw Russellville, ALEF-1 WITH ESTIMATED PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 100 YARDS.
Apr 28, 3:56 PM CDTTORNADO 12 Nw Russellville, ALEF-1 WITH PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 100 YARDS.
Apr 28, 3:56 PM CDTTORNADO 12 Nw Russellville, ALEF-1 WITH PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 50 YARDS.
Apr 28, 3:58 PM CDTFUNNEL CLOUDRussellville, ALA FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE.
Apr 28, 3:59 PM CDTTSTM WND DMG2 Nnw Russellville, ALMULTIPLE TREES AND POWERLINES DOWN NORTHWEST OF RUSSELLVILLE HIGH SCHOOL.
Apr 28, 4:00 PM CDTTORNADO2 Nnw Russellville, ALSTORM CHASER REPORTED A TORNADO ON THE GROUND NORTHWEST OF RUSSELLVILLE.
Apr 28, 4:10 PM CDTTORNADO8 W Leighton, ALA TORNADO WAS REPORTED BY A TRAINED SPOTTER AT THIS LOCATION.
Apr 28, 4:12 PM CDTHAIL 0.254 Nnw Leighton, ALDIME SIZED HAIL WAS REPORTED IN NITRATE CITY.
Apr 28, 4:17 PM CDTHAIL 0.54 Nnw Leighton, ALDIME SIZED HAIL WAS REPORTED.
Apr 28, 4:33 PM CDTTSTM WND DMG5 Nnw Town Creek, ALTREES WERE REPORTED DOWN ACROSS RIVER ROAD AND MT STANLEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:39 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WFUS54 KHUN 282056
TORHUN
ALC033-059-282130-
/O.NEW.KHUN.TO.W.0006.140428T2056Z-140428T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
  NORTH CENTRAL FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 430 PM CDT
    
* AT 356 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR RUSSELLVILLE...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MUSCLE SHOALS...RUSSELLVILLE...TUSCUMBIA...LITTLEVILLE...
  LEIGHTON...COLBERT HEIGHTS...FORD CITY...CROOKED OAK...SPRING
  VALLEY AND NORTHWEST ALABAMA REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
      3480 8743 3472 8743 3471 8742 3446 8777
      3452 8785
TIME...MOT...LOC 2056Z 221DEG 45KT 3453 8776 

$$

BCC
2 follow-up statements
898 
WWUS54 KHUN 282111
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
411 PM CDT MON APR 28 2014

ALC059-282120-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
FRANKLIN AL-

411 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR NORTH CENTRAL FRANKLIN COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE NORTHERN FRANKLIN COUNTY. THEREFORE THE TORNADO WARNING HAS 
BEEN CANCELLED.

LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
      3480 8743 3472 8743 3471 8742 3457 8762
      3461 8777
TIME...MOT...LOC 2110Z 221DEG 45KT 3466 8762 

$$

ALC033-282130-
/O.CON.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
COLBERT AL-
411 PM CDT MON APR 28 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN COLBERT COUNTY...

AT 410 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS 
TORNADIC STORM WAS LOCATED 8 MILES WEST OF LEIGHTON...OR 10 
MILES SOUTH OF MUSCLE SHOALS...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...TUSCUMBIA...LITTLEVILLE...LEIGHTON...COLBERT
HEIGHTS...FORD CITY...SPRING VALLEY...NORTHWEST ALABAMA REGIONAL
AIRPORT AND WHITEOAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
      3480 8743 3472 8743 3471 8742 3457 8762
      3461 8777
TIME...MOT...LOC 2110Z 221DEG 45KT 3466 8762 

$$

DJN.83
187 
WWUS54 KHUN 282127
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT MON APR 28 2014

ALC033-282136-
/O.EXP.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
COLBERT AL-
427 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR SOUTHEASTERN COLBERT COUNTY WILL EXPIRE AT
430 PM CDT...
        
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE 
AREA. THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...BROAD ROTATION STILL EXISTS WITH THIS STORM WHICH COULD 
PROMPT ADDITIONAL WARNINGS.

LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
      3480 8743 3472 8743 3471 8742 3457 8762
      3461 8777
TIME...MOT...LOC 2123Z 221DEG 45KT 3466 8762 

$$

DJN.83

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:57 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 28, 2:57 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT MON APR 28 2014

.UPDATE...
MESOSCALE UPDATE.

&&

.MESOSCALE UPDATE...
WE'RE CONTINUING TO WATCH SUPERCELL DEVELOPMENT EXPLODING OVER
NORTHEASTERN MISSISSIPPI THIS AFTERNOON...EXTENDING FROM TUPELO
SOUTHWARD DOWN TO JACKSON, MS. SEVERAL TORNADIC STORMS ARE RAMPING UP
TO OUR SOUTHWEST...AND THESE STORMS WILL BEGIN IMPACTING NORTHWEST
ALABAMA WITHIN THE HOUR AS THEY MOVE INTO AN AIRMASS PRIMED TO FOR
FURTHER STRENGTHENING/DEVELOPMENT.

BETTER SHEAR EXISTS OVER N AL/SRN MIDDLE TN...WITH GREATER CAPE
SITUATED FURTHER SOUTH IN THE WARM SECTOR (2000-3000 J/KG) ALONG
WITH BULK SHEAR MAXIMIZED TO THE WEST (WHERE THE STORMS ARE
CURRENTLY DEVELOPING). SOME UNCERTAINTY EXISTS REGARDING WHERE THE
OVERLAPPING 'SWEET SPOT' WILL BE WITH PARAMETERS FOR THIS EVENT...BUT
FURTHER MESOSCALE UPDATES WILL BE ISSUED AS POSSIBLE DURING THIS
EVENT. STAY TUNED.

12

&&

.AVIATION...
/ISSUED 1222 PM CDT MON APR 28 2014/
FOR 18Z TAFS...
TS WILL INCREASE BETWEEN 21-23Z FOR AREAS ALONG AND WEST OF I-65.
STORMS WILL IMPACT KMSL INITIALLY AND POSSIBLY KHSV BY 23Z.
CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER...INCLUDING
TORNADOES...THROUGH THIS EVENING ACROSS N AL. AS STORMS APPROACH...
EXPECT WIDESPREAD MVFR CIGS AND VSBY WITH HEAVY RAIN/INTENSITY OF
STORMS TEMPORARILY LOWERING CIGS/VSBY TO IFR (OR WORSE). WIND GUSTS
WILL BE ERRATIC. CONDITIONS APPEAR TO IMPROVE WEST TO EAST BETWEEN
03-07Z/TONIGHT.

DJN.83

&&

.DISCUSSION...
/ISSUED 236 PM CDT MON APR 28 2014/
FORECAST AREA BRACING FOR A HIGH END SEVERE WEATHER EVENT THROUGH
THE EVENING. THE INCREASING TORNADO POTENTIAL HAS RESULTED IN THE
RECENT BUMPING UP OF THE DAY ONE SEVERE WEATHER RISK INTO THE HIGH
CATEGORY FOR NORTHWEST ALABAMA. THE 19Z SURFACE ANALYSIS INDICATED
THAT MID TO UPPER 60S DEWPOINTS HAD POOLED ACROSS THE FORECAST AREA.
THE LATEST FEW 88-D IMAGES CONTINUED TO INDICATE THAT THE BROKEN LINE
OF STRONG/SEVERE STORMS WAS DEVELOPING AND MOVING NORTHEAST INTO
NORTH CENTRAL MISSISSIPPI TOWARD NORTHWEST ALABAMA AND SOUTHERN
MIDDLE TENNESSEE. CURRENT PROJECTIONS WOULD HAVE THE SEVERE STORMS
MOVING INTO NORTHWEST ALABAMA BY AROUND OR SHORTLY AFTER 20Z. A
TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL
02Z TONIGHT.

HAVE ANALYZED SOME SEVERE PARAMETERS AND EXPECT THAT MLCAPE VALUES
SHOULD REMAIN IN THE 1500-2500 J/KG...AND WILL CONTINUE TO BUILD
NORTHEAST THROUGH THE FORECAST AREA THROUGH 00Z TONIGHT. LOW LEVEL
SHEAR CONTINUES TO BE INDICATED IN THE 50-70 KNOTS RANGE. 0-3 KM SRH
SHOULD INCREASE THROUGH 00Z TONIGHT TO AROUND 300 J/KG INTO THE
FORECAST AREA.

WITH THE FORECAST AREA EXPECTED TO BE WELL INTO THE WARM SECTOR
TONIGHT...HAVE CONTINUED WITH CURRENT WORDING IN ZONES TO HIGHLIGHT
THE SEVERE AND TORNADO THREAT FOR THE FORECAST AREA. THE CURRENT
TRENDING INDICATES THAT THE STORMS SHOULD CONTINUE TO TRAVERSE THE
FORECAST AREA FROM THE WEST TO EAST THROUGHOUT THE EVENING...WITH THE
SEVERE THREAT CONTINUING AFTER 06Z MAINLY INTO NORTHEAST ALABAMA AND
FAR EASTERN SOUTHERN MIDDLE TENNESSEE. AFTER THE PRE-FRONTAL TROUGH
MOVES EAST OF THE AREA BETWEEN 06Z AND 12Z TUESDAY...THE PRECIP
CHANCES FOR THE REGION WILL DIMINISH WITH A BREAK IN PRECIP EXPECTED.
ALONG WITH THE SEVERE WEATHER THREAT...THE POTENTIAL TRAINING OF
CELLS ACROSS THE AREA THROUGH TONIGHT WILL NECESSITATE THE NEED TO
CONTINUE WITH THE CURRENT FLASH FLOOD WATCH THAT WILL REMAIN IN
EFFECT FOR THE FORECAST AREA THROUGH 12Z TUESDAY.

THE NEXT SHORTWAVE PIN WHEELING AROUND THE BASE OF THE UPPER TROUGH
AND THE ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE FORECAST
AREA BY TUESDAY AFTERNOON/EVENING...WITH ANOTHER ORGANIZED SEVERE
WEATHER EVENT EXPECTED FOR THE FORECAST AREA. HAVE AGAIN HIGHLIGHTED
THE MODERATE RISK FOR SEVERE WEATHER IN THE FORECAST DURING THIS TIME
PERIOD. HAVE BUMPED UP PRECIP CHANCES THROUGH THE AFTERNOON/EVENING
HOURS ON TUESDAY TO ACCOUNT FOR THE EXPECTED STORM DEVELOPMENT ALONG
AND AHEAD OF THE COLD FRONT. WILL CONTINUE WITH LINGERING SHOWER/STORM
CHANCES THROUGH EARLY WEDNESDAY...ESPECIALLY EAST OF INTERSTATE 65.
ANOTHER WEAK SHORT WAVE MOVING SOUTHEAST THROUGH THE TENNESSEE VALLEY
ON WEDNESDAY...WILL RESULT IN KEEPING A SLIGHT CHANCE OF SHOWERS IN
THE FORECAST.

BY WEDNESDAY EVENING...HIGH PRESSURE WILL SHIFT EASTWARD ACROSS THE
SOUTHEAST U.S. AS AN UPPER TROUGH AT 500 MILLIBARS REMAINS ACROSS THE
OHIO AND INTO TENNESSEE VALLEY THROUGH SATURDAY. A NORTHWEST FLOW
WILL CONTINUE THROUGH THE UPCOMING WEEKEND THROUGH THE END OF THE
EXTENDED FORECAST PERIODS WITH COOLER THAN NORMAL TEMPS EXPECTED.
HAVE FOLLOWED CLOSELY TOWARD A COMPROMISE BETWEEN THE GFS AND ECMWF
MODEL TEMPS THROUGH THE EXTENDED FORECAST TIME FRAME.

TT

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 PM CDT MON APR 28 2014

ALZ001>010-016-TNZ076-096-097-291000-
LAUDERDALE-COLBERT-FRANKLIN AL-
LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
MOORE-LINCOLN-FRANKLIN TN-
228 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS THE TENNESSEE
VALLEY LATER THIS AFTERNOON THROUGH THIS EVENING.

ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER THIS
AFTERNOON AND INTO THIS EVENING. ALL TYPES OF SEVERE WEATHER ARE
POSSIBLE WITH THIS ROUND OF THUNDERSTORMS...INCLUDING DAMAGING
WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. A FEW STRONG
TORNADOES ARE POSSIBLE. THE THREAT FOR FLASH FLOODING WILL INCREASE
THIS EVENING AS MULTIPLE ROUNDS OF HEAVY RAINFALL OCCUR...ESPECIALLY
ACROSS NORTHWEST ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS
IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. SOME OF THESE
STORMS MAY ALSO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING
WINDS AS THE PRIMARY THREATS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED LATER THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Apr 28, 2:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT MON APR 28 2014

ALZ002-003-282045-
COLBERT AL-FRANKLIN AL-
247 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN UNTIL 345 PM CDT...
...SEVERE THUNDERSTORMS WITH POSSIBLE TORNADOES IN NORTHEAST
MISSISSIPPI...MOVING RAPIDLY INTO NORTHWEST ALABAMA...

AT 246 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH
POSSIBLE TORNADOES OVER TUPELO...MOVING EAST AT 40 MPH. AT THEIR
CURRENT LOCATION AND MOVEMENT...THEY COULD CROSS THE ALABAMA STATE
LINE NEAR RED BAY BETWEEN 330 AND 345 PM CDT.

LOCATIONS IMPACTED INCLUDE...
RED BAY...VINA...BLOODY SPRINGS...POGO...MAUD...ALLSBORO...ATWOOD...
PLEASANT SITE AND HALLTOWN.

PREPARE NOW FOR THESE STORMS! MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3469 8813 3471 8812 3472 8810 3472 8809
      3436 8796 3432 8811 3432 8817
TIME...MOT...LOC 1944Z 247DEG 34KT 3424 8876

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:47 PM CDTSpecial Weather StatementHUNFranklin58 min
Apr 28, 3:09 PM CDTTornado WarningHUNColbert, Franklin51 min
Apr 28, 3:41 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin34 min
Apr 28, 3:50 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale6 hr
Apr 28, 4:29 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone6 hr
Apr 28, 4:35 PM CDTTornado WarningHUNLauderdale, Lawrence, Limestone25 min
Apr 28, 4:56 PM CDTTornado Warning EmergencyHUNLimestone34 min
Apr 28, 5:15 PM CDTTornado Warning EmergencyHUNLimestone, Madison30 min
Apr 28, 5:32 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan3 hr
Apr 28, 5:36 PM CDTTornado WarningHUNFranklin39 min
Apr 28, 5:41 PM CDTTornado WarningHUNLimestone34 min
Apr 28, 5:45 PM CDTTornado WarningHUNMadison30 min
Apr 28, 5:50 PM CDTTornado WarningHUNLawrence25 min
Apr 28, 6:27 PM CDTSevere Thunderstorm WarningHUNMadison33 min
Apr 28, 6:40 PM CDTTornado WarningHUNMadison35 min
Apr 28, 6:50 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Apr 28, 6:52 PM CDTSevere Thunderstorm WarningHUNLawrence23 min
Apr 28, 6:56 PM CDTSevere Thunderstorm WarningHUNMadison34 min

Nearby

Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.